# SDR SWIA202053649

- Difficulty date: August 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP OUTBOARD HINGE BOX FWD FITTING 2 EA BOLTS CORRODED.  C-CHECK RO 10/22/2020.  REMOVED 2 EA CORRODED BOLTS FROM RT OUTBOARD FLAP OUTBOARD HINGE BOX FWD FITTING AND REPLACED WITH NEW, REFERENCING CRJ 700 AMM.  OPERATIONAL AND LEAK TESTS GOOD.
